# SDR CA120326014

- Difficulty date: March 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 11,405 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 2840 · Fuel Indicating System
- Part: Float
- Condition: Stuck
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ON START UP TAXI AFTER TAKING ON FUEL, THE PILOT NOTICED THE RT FUEL GAUGE STILL INDICATED EMPTY.  MAINTENANCE INSPECTED THE SYS AND FOUND THE FLOAT ARM WAS "STUCK" AT THE EMPTY POSITION.  THE FLOAT ARM WAS KINETICALLY ADJUSTED WITH OUT FURTHER INCIDENT AND THE SYS WAS GROUND FUNCTION CHECKED SERVICABLE.
